# SDR ASAA2022013037285

- Difficulty date: January 30, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 47,575 hours, 13,875 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPT FD INOP WITH FLAG ON PFD. GROUNDED - YES. CH A NOT AVAILABLE ON DFCS BITE, CYCLED 8 C/B FOR FCC-A, SYSTEM RESTORED, DFCS CURRENT STATUS PASS. ACCOMPLISHED LAND VERIFY TEST, PASS REF B737-800 FIM 22-11 TASK 801.
